# SDR CA110104007

- Difficulty date: December 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8106
- Aircraft time: 44,990 hours
- Engine: Pwc PW610FA
- Propeller: Hamstd 14SF7
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LT MAIN GEAR UNSAFE RED LIGHT ILLUMINATED WITH THE GEAR SELECTED TO THE DOWN POSITION. THE ALTERNATE GEAR INDICATION SHOWED 3 GREEN WITH THE LH MAIN DOWN AND LOCKED. AN INSPECTION BY MAINTENANCE DISCOVERED A BROKEN TENSION SPRING ON THE LEFT GEAR STABILIZER STRUT ASSEMBLY WHICH PREVENTED INDICATION OF THE DOWN AND LOCKED CONDITION. THE STRUT ASSEMBLY WAS REPLACED AND MULTIPLE GEAR RETRACTIONS COMPLETED AND THE AIRCRAFT RELEASED.
